# SDR A6WA201040572

- Difficulty date: June 16, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Part number: 601R10226129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON OTBD SIDE OF LT FLIGHT SPOILER ATTACHED TO WING HAS A 5" CRACK.  R & R WITH NEW SERVICEABLE SEAL IAW SRM 51-42-06 AND SRM 51-41-02.
